# SDR DALA2019072304383

- Difficulty date: July 21, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N820DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31931
- Aircraft time: 18,541 hours, 6,988 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Noisy
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3820 - DIV - TO CVG DUE TO AN EXTREMELY LOUD R2 WINDOW SQUEAL. CORRECTIVE ACTION: REPLACED THE R2 WINDOW. OP AND LEAK CHECKS GOOD. (5049694).
